# SDR VNAA2024111090017

- Difficulty date: November 9, 2024
- Submitted: November 10, 2024
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 40,466 hours, 38,987 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: SH670392655
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LH ANGLE (ITEM 96) @ F.S. 939.00. (REFERENCE SRM 53-82-55-001-002-A01 SHEET 5 OF 5 ) FOR CLARIFICATION OF LOCATION.   REPAIRED CORRODED AREA IN ACCORDANCE WITH PSA EA NO: A1-670-53-00097 REV -- DATED 2024-10-11 SECTION 3 PERMANENT REPAIR STEPS.
